Translator Disclaimer
september 2018 On totally singular generalized quadratic forms
A.-H. Nokhodkar
Bull. Belg. Math. Soc. Simon Stevin 25(3): 383-392 (september 2018). DOI: 10.36045/bbms/1536631233

Abstract

The algebra of similitudes of totally singular generalized quadratic forms in characteristic two is investigated. It is shown that this algebra satisfies certain functorial properties. An application of this study to central simple algebras with orthogonal involutions is also given.

Citation

Download Citation

A.-H. Nokhodkar. "On totally singular generalized quadratic forms." Bull. Belg. Math. Soc. Simon Stevin 25 (3) 383 - 392, september 2018. https://doi.org/10.36045/bbms/1536631233

Information

Published: september 2018
First available in Project Euclid: 11 September 2018

zbMATH: 06970020
MathSciNet: MR3852674
Digital Object Identifier: 10.36045/bbms/1536631233

Subjects:
Primary: 11E39, 16W10

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 3 • september 2018
Back to Top